Polynomial approximation of solutions of a class of singular integro-differential equations
Differencialʹnye uravneniâ, Tome 19 (1983) no. 9, pp. 1610-1613
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_9_a17,
author = {L. A. Apaicheva and I. P. Semenov},
title = {Polynomial approximation of solutions of a class of singular integro-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1610--1613},
year = {1983},
volume = {19},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_9_a17/}
}
TY - JOUR AU - L. A. Apaicheva AU - I. P. Semenov TI - Polynomial approximation of solutions of a class of singular integro-differential equations JO - Differencialʹnye uravneniâ PY - 1983 SP - 1610 EP - 1613 VL - 19 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_9_a17/ LA - ru ID - DE_1983_19_9_a17 ER -
L. A. Apaicheva; I. P. Semenov. Polynomial approximation of solutions of a class of singular integro-differential equations. Differencialʹnye uravneniâ, Tome 19 (1983) no. 9, pp. 1610-1613. http://geodesic.mathdoc.fr/item/DE_1983_19_9_a17/